# SDR SIMA20250404004

- Difficulty date: April 4, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N280NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000800
- Aircraft time: 15,096 hours, 10,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Faded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT EMERGENCY LIGHT STRIPS LH #1, #2, #3 AND RH #1, #2, #3 ARE FADED AND/OR CRACKED BEYOND LIMITS PER AMM 33-50-21-200-801A. COMPLETE:RAR PHOTOLUMINESCENT EMERGENCY LIGHT STRIPS LH #1, #2, #3 AND RH #1, #2, #3 IAW AMM 33-50-21, OPERATIONAL TEST GOOD.
